# SDR 05FDEA00581

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 14,611 hours, 7,728 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT RIGHT AND RIGHT LATERAL WINDOW HEAT FAULT.  C/W ECAM AND RESET, FAULTED SECOND TIME AND REMAINED OFF FOR REMAINDER OF FLIGHT.  NOTE: NO ECAM CHIME.  REPLACED RIGHT WINDOW TEMP CONTROLLER, REF M/M 32-42-11. OPS CHECKS OK.  MFG 6664157.
